# SDR V0XD2019013002

- Difficulty date: January 4, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 35,210 hours, 26,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: CC670331516
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EQUIPMENT COMPARTMENT LATCH STRIKER CRACKED. REMOVED AND REPLACED RT FWD EQUIPMENT COMPARTMENT DOOR LATCH STRIKER IAW SRM 51-42-06 AND 51-42-13.
